Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

What is the cause of severe constipation with blood in stools post intake of ovacare ?

im 28 takin ovacare tablets so as to conceive but i found that my constipation has also started and it got worst day by day ie blood comes out with stool piles like condition. is it all because of ovacare ?? im PCOD patient ..4m last 2 yrs bt startd ovacare recently
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  469
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query.
Ovacare is a medicine containing multivitamins like vitamin B1,B6,B 12,L-Arginine, Folic Acid, , Selenium with Micronutrients.
Since it is a multivitamin and mineral preparation there are almost no side effects when used in prescribed doseage.
The problem of constipation you have is probably due to some other reason like decreased intake of water,less fiber in food etc.
To overcome this problem increase use of fiber in diet by taking fruits,green leafy vegetables,plenty of liquids.
Please continue your medicine as advised by your doctor and make some dietary changes and things should be fine.
Take care.
Answered: Sat, 24 Mar 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor